# SDR DALA2025051203653

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 85,209 hours, 32,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 2L DOOR WON'T CLOSE. CORRECTIVE ACTION: CLEANED TRACK OF DEBRIS REF B757 AMM 52-12. OPS CK GOOD. (6986542)
